Asymptotic random extremal ratio and product based on generalized order statistics and its dual

Faculty Science Year: 2017
Type of Publication: ZU Hosted Pages: 8881-8896
Authors:
Journal: COMMUNICATIONS IN STATISTICS—THEORY AND METHODS Taylor & Francis Volume: 46
Keywords : Asymptotic random extremal ratio , product based , generalized    
Abstract:
The extremal ratio has been used in several fields, most notably in industrial quality control, life testing, small-area variation analysis, and the classical heterogeneity of variance situation. In many biological, agricultural, militar
   
     
 
       

Author Related Publications

  • Metwally AlAwadi Elsayed AlAwadi, "Asymptotic Properties of Multivariate Order Statistics with Random Index", .Bull. Malays. Math. Sci. Soc, 2015 More
  • Metwally AlAwadi Elsayed AlAwadi, "Sarmanov Family of Bivariate Distributions: Statistical Properties—Concomitants of Order Statistics—Information Measures", ٍSpringer, 2022 More
  • Metwally AlAwadi Elsayed AlAwadi, "ON CONCOMITANTS OF GENERALIZED ORDER STATISTICS FROM GENERALIZED FGM FAMILY UNDER A GENERAL SETTING", De Gruyter, 2022 More
  • Metwally AlAwadi Elsayed AlAwadi, "Information measures in records and their concomitants arising from Sarmanov family of bivariate distributions", Elsevier, 2022 More
  • Metwally AlAwadi Elsayed AlAwadi, "Limit theorems for random maximum of independent and non-identically distributed random vectors", Statistics, 2013 More

Department Related Publications

  • Rodyna Ahmed Mahmoud, "Pre-Open Sets with Ideal", Scientific Research Platform (SRP), 2013 More
  • Rodyna Ahmed Mahmoud, "ON BCL-ALGEBRA", Council for Innovative Research, 2013 More
  • Yasser AbdelAziz Amer Tolba, "The improved (G’/G) - expansion method for constructing exact traveling wave solutions for a nonlinear PDE of nanobiosciences", USA, 2013 More
  • Alaa Hassan Attia Hassan, "A Unified Representation of Some Starlike and Convex Harmonic Functions with Negative Coefficients", AGH University of Science and Technology Press, Krakow 2013, Poland, 2013 More
  • Alaa Hassan Attia Hassan, "Generalizations of Hadamard Procuct of Certain Meromorphic Multivalent Functions with Positive Coefficients", Istanbul Universitesi, Turkey, 2013 More
Tweet